# SDR DL76S070472

- Difficulty date: April 19, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101342009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 996 TO 999 LBL 33 FLOOR SUPPORT LWR FACE FOUND CRACKED - REPAIRED PER SRM 53-00-51 REPAIR 3
